# SDR SWIA201232098

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 33,444 hours, 46,478 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulty
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MOVING GEAR HANDLE TO DOWN POSITION A 10-15 SECOND DELAY BEFORE GEAR MOVEMENT OCCURRED.  (FLT 7777)  REPLACED MLG GEAR HANDLE MODULE ASSY.  P/N: 120-38594-501  S/N OFF: 141905-303
